# SDR CALA0101016

- Difficulty date: November 28, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 51,218 hours, 26,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Sta 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME CORRODED AT STA 1006 BETWEEN S16R AND S15R. A FRAME REPAIR SECTION AND SPLICES WERE INSTALLED IAW SRM 53-00-07, FIGURE 201.
